# SDR USAASB97116

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHTS INOPERABLE FOR THE AFT SERVICE DOOR, THE AFT ENTRY DOOR, AND THE TWO OVERWING EMERGENCY EXITS.  MAINTENANCE REPLACED THE BATTERY PACK AND CLEANED THE SOCKET BASE OF THE BATTERY PACK IN THE AFT CARGO COMPARTMENT FOR THE EXTERIOR EMERGENCY  LIGHTS.  OPERATIONAL CHECK GOOD.
